Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rational curve with one cusp

Author: Hisao Yoshihara
Journal: Proc. Amer. Math. Soc. 89 (1983), 24-26
MSC: Primary 14H45; Secondary 14H20
MathSciNet review: 706501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall give new examples of plane curves $ C - \{ P\} \cong {{\mathbf{A}}^1}$ satisfying $ C - \{ P\} \cong {{\mathbf{A}}^1}$ for some point $ P \in C$ by using automorphisms of open surfaces.

References [Enhancements On Off] (What's this?)

  • [1] S. S. Abhyankar and T. T. Moh, Embeddings of the line in the plane, J. Reine Angew. Math. 276 (1975), 148-166. MR 0379502 (52:407)
  • [2] J. L. Coolidge, A treatise on algebraic plane curves, Dover, New York, 1959. MR 0120551 (22:11302)
  • [3] S. Iitaka, Algebraic geometry, an introduction to birational geometry of algebraic varieties, Graduate Texts in Math., 76, Springer-Verlag, Berlin and New York, 1981. MR 637060 (84j:14001)
  • [4] S. Tsunoda, The structure of open algebraic surfaces and its application to plane curves, Proc. Japan Acad. Ser. A. Math. Sci. 57 (1981), 230-232. MR 618231 (82i:14021)
  • [5] H. Yoshihara, On plane rational curves, Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), 152-155. MR 533711 (80f:14016)
  • [6] -, Projective plane curves and the automorphism groups of their complements (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14H20

Retrieve articles in all journals with MSC: 14H45, 14H20

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society